| Model Number |
40712050 |
| Medical Device Problem Codes |
Defective Component (2292); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
According to the information received, motor blocked.No patient involvement reported.No death or (unanticipated) serious deterioration in state of health reported.
Additional Manufacturer Narrative
Device evaluation: during the technical inspection, the error description provided by the customer, "error code e19", could be confirmed.The cause of the handpiece failure is a defective motor.This failure is due to a failure of the motor component.This event is filed under internal complaint id (b)(4).